# SDR DALA2016032902418

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 62,411 hours, 44,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND EMERGENCY LIGHTS DAMAGED.  MAINTENANCE RESECURED THE EMERGENCY EXIT LIGHT AT DOOR R1 AND THE FORWARD EMERGENCY EXIT FLOOR LIGHT IN THE G2 GALLEY.
